# SDR ZZDA2009097

- Difficulty date: March 23, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR FRAME SHEAR TIE CLIP IS CRACKED AT FS 1022 BETWEEN STR 13R AND 14R.  CUT OUT DAMAGED AREA OF CLIP, FABRICATED REPAIR ANGLE AND FILLER, AND INSTALLED ANGLE REPAIR AND FILLER ON FRAME SHEAR TIE CLIP PER REF BOEING REPAIR SKETCH CQT-CQT-09-0023-01C.
